# SDR IXKA9600079

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 2150 · Cabin Cooling System
- Part: Ram Air Door
- Part number: 65266871
- Condition: Missing
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON GATE ARRIVAL AND WALKAROUND INSPECTION, FOUND LEFT PACK RAM AIR DOOR MISSING.  INSPECTED SURROUNDING AREA, NO DAMAGE FOUND ON AIRFRAME, INSPECTED FORWARD CARGO PRESSURE AREA.  PERFORMED PERSSURIZATION CHECK OK.  LEFT RAM AIR DOOR ACTUATOR INOP.  REMOVED AND REPLACED LEFT RAM AIR DOOR ACTUATOR PER MM 21-56-11, PAGE 401-406, 406-408.  REPLACED MISSING LEFT RAM AIR DOR PER 21-26-10.  OPS CHECK OK.  (M)
